# SDR MASA200601575

- Difficulty date: June 10, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 23,161 hours, 18,056 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 270001
- Part serial: MAL2562
- Condition: Failed
- Location: Spoiler Sys
- Part time: 17,490 hours, 14,548 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ASH 7277 IAD - RT FLT SPOILER FAILED IN FLIGHT WITH EICAS MESSAGE AND ASSOCIATED ROLL.  MAINTENANCE REMOVED AND REPLACED SECU AND RT SPOILER PCU.
